Hash # 2402 – Deja Vu (behind Gulf Hotel)

Hash # 2402

Date: 31/07/2017

Time: 6:00pm or 1800

Hare: Yousifilis

Location: Deja Vu,  Adliya – Behind the Gulf Hotel

https://www.google.com.bh/maps/place/26%C2%B012’49.0%22N+50%C2%B035’47.6%22E/@26.213623,50.5952218,436m/data=!3m2!1e3!4b1!4m5!3m4!1s0x0:0x0!8m2!3d26.213623!4d50.596542?hl=en

Bring 2 BD for the run, bring some money for some beer stops, make sure to bring your own water! its hot outside and the hash is not responsible for providing you any! The run should be short and sweet! there will be some food prepped for all the hashers that make it to the end!

If you would like to lay trail, speak to Piss N Boots!

Bring a torch, bring a friend, and bring membership money! its BD 20 till the end of the year! plus you get plenty of perks!

November 24th is Marathon Relay. if you would like to take part, see HWMM!

Hash # 2401 – Hashing in Jufair!

Hash # 2401

Date: 24/07/2017

Time: 6:00 PM or 1800

Hare: Piss N Boots

Location : Jufair – Piss N Boots place

https://www.google.com.bh/maps/place/26%C2%B012’54.2%22N+50%C2%B037’00.0%22E/@26.2150494,50.616037,273m/data=!3m2!1e3!4b1!4m5!3m4!1s0x0:0x0!8m2!3d26.215048!4d50.616671?hl=en

Bring BD 2 for the run! if you want to drink, id suggest you bring money! there might be a beer stop at a bar.. there might be a free stop! who knows! come down to the hash and find out! Make sure to bring water with you as it is really feckin hot! Bring a torch, bring a friend, and bring membership money!! 20 BD to be a member for the rest of the year!!

see you there! on on!

Hash # 2400 – Hashing at the Lobester Farm!

Hash # 2400

Date: 17/07/2017

Time: 6:00 PM or 1800

Hare: Tentpole

Location: Lobester Farm, Janabiya (dirt lot by the Rugby Club)

https://www.google.com.bh/maps/place/26%C2%B011’25.9%22N+50%C2%B028’13.4%22E/@26.190532,50.4681943,724m/data=!3m2!1e3!4b1!4m5!3m4!1s0x0:0x0!8m2!3d26.190532!4d50.470383?hl=en

Bring 2 BD for the run! there might be a beer stop! Bring some extra cash.. it could be at the dilmun club… or maybe not! Bring a bottle of water with you as the weather is kinda frightful!

If you want to lay trail, see Piss N Boots!

Hash # 2399 – Tarbitrators last Hare!

Hash # 2399

Date: 10/07/2017

Time: 6:00 PM or 1800

Hare: Tarbitrator

Location: Beach Villas, Budaiya (see gps, and follow directions as posted!)

Arlight guys! its Tarbitrators last hare and possibly last hash! come down and see him before he heads off to Canada! BD 2 for the run! if you would like to drink, bring a few extra bd for beers! Please follow the directions as posted in the picture bellow! the GPS will lead you through the main roads which will get you caught up in a check point! follow the map and make your way to the back gate! there will be someone there to open the gate for you!

https://www.google.com.bh/maps/place/26%C2%B013’03.0%22N+50%C2%B027’10.6%22E/@26.217507,50.4507413,709m/data=!3m2!1e3!4b1!4m5!3m4!1s0x0:0x0!8m2!3d26.217507!4d50.45293

 

Hare Line:

hash 2400 – 17th of July -Tent pole – Location is TBA

Hash 2401 – 24th of July – Hare and location TBA

Hash 2402 – 31st of July – Hare and location TBA

Hash 2403 – August 7th – Hare and location TBA

Hash 2404 – August 14th – Hare and location TBA

Hash 2405 – August 21st – Hare and location TBA

Hsh 2406 – August 28th – Hare and location TBA

 

Hash # 2398 – AMERICAS DAY! Pub Crawl!!

Hash # 2398

Date: 03/07/2017

Time: 6:00

On Out: 6:30

Hare:  BH3 Mismanagement (HWMM)

Location: Adliya behind HWMM’s house!

https://www.google.com.bh/maps/place/26%C2%B012’31.1%22N+50%C2%B035’20.1%22E/@26.2084652,50.5885725,290m/data=!3m1!1e3!4m5!3m4!1s0x0:0x0!8m2!3d26.208627!4d50.588914

We are doing a pub crawl on 3rd of july for the 4th of july! wear RED WHITE AND BLUE! if you got your shirts on Saturday, make sure to wear them!! If you would like to run, it will be BD 2. if you are a member of the BH3 you will get free beer at one of the stops! so make sure you come and drink with us!

Will there be trail? Yes! there will be a live trail set for those who want to run from bar to bar! Walkers will have to figure out the quickest route to the bars and go! there will not be a walkers trail!

We will spend a maximum of 30 mins at each bar! If  you are late or still drinking, you will have to catch up at the next bar! with the given schedule, you should be able to down a pint or two at each bar!

Starting Circle  – 6:00 pm

Bar 1: Old Beams – 6:30 pm

Bar 2: Jims – 7:00 pm ish

Bar 3 : Vins – 7:30 pm ish ish

Bar 4: Opera – 8:00 pm …. you got the idea.

Circle up – 8:30 ish

 

Next Hash – Hash # 2399 – 10/07/2017 – Trail set by Drag Queen! Info will be posted later!